# SDR DL73S040101

- Difficulty date: January 28, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Aircraft time: 47,442 hours, 36,935 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND REWORK OF THE HORIZONTAL STABILIZER LUGS, SEVERAL LUGS WERE REWORKED BEYOND PUBLISHED LIMITS.  CORROSION REMOVED AND LUGS REWORKED IAW ERA 386090-14AD.
